Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

CalmCoolShot

Veteran Member
  • Content Count

    1902
  • Joined

  • Last visited

Everything posted by CalmCoolShot

  1. Oh yeah, I've heard "don't you wash your face?" before. I can't wash my hormones, biatch.
  2. I avoided Accutane too, because of the "scary" possible side effects. But then I realized I would be more miserable with bad acne, and nothing was working. My face looked really bad at the time, but during and after Accutane (6 months after stopping) it kept getting better. I recommend to everybody that has stubborn moderate to severe acne.
  3. I know it's not the same for everyone, but by the beginning of month 4 I was feeling pretty good.
  4. For some people, diet is definitely a factor - for me it was hormonal. Everything's not black and white.
  5. I use benzoyl peroxide bar soap when I get zits on my back. It does the trick for me.
  6. If you have moderate to severe acne, that seems like a pretty low dose. I weigh 145 and was on 40mg for the first month and then 80mg for the rest of the course. I had bad moderate acne.
  7. Before I took accutane, I tried nearly everything under the sun with no results. All acne medications I tried were a waste of time and money -- plus, the acne comes back if you stop using the "medicine". At least for my acne. Accutane was definitely a good fit for me, because nothing else worked.
  8. Yep, yep, yep. Don't worry -- your skin WILL IMPROVE. The dry lips just about killed me too.
  9. It's a waste of time if he takes you off it AGAIN. What was the reason he gave? It's alright to miss a day here and there, but it's designed to work cumulatively. My back-knee went away after my accutane course, but it took longer than my face. Topicals on accutane is pointless. The pimples should dry up sooner or later. Adding another possible irritant to the skin -- while the skin is already temporarily thinning/dry from 'tane doing its thing -- would do more harm than good.
  10. You're thinking wayyyyy too much about it. That guy probably didn't mean any harm by it. I playfully insult friendz all the time.
  11. Internet anonymity can be a great thing sometimes. I don't think I'd post pictures like that for the public to see either.
  12. Things are still going well for me. No acne has returned. Any minor spots I do get are gone quickly. I only wish I had taken accutane sooner.
  13. The movie theater is a perfect setting! It's dark and nobody is paying attention to your face.
  14. Back in high school somebody told me, "you're like the ugliest kid in this school". Being taller than a lot of my classmates, I never really got picked on - but this comment really got to me and depressed me. I thought it was hopeless for me. Not to toot my own horn or anything, but these days I think I look pretty good. And people comment often. The guy who told me I was the ugliest kid in school? 21 and looks like he's 31. LOOKS CHANGE, people. For us - usually for the better. Forget abou
  15. Did your skin clear up after the 1st course? Don't worry. During my first course my skin often appeared very "thin" therefore scars seemed much more apparent. That was only temporary and after that my skin looked great.
  16. So I've been getting spots on my body on and off --- but I just had a breakout on my chest and my left shoulder area. I'm considering going back to the dermatologist and getting a low dose treatment of 'tane. My body acne has significantly improved and my facial acne is gone, but the spots on my body are frustrating me. Does anybody have any experiences with a 2nd course? Are IBs possible on my face, even if it's clear?
  17. When I first took accutane, I had acne everywhere. Face, chest, back, shoulders, etc. After my course my face remained clear and my body acne continued to improve -- including red marks disappearing. But I still get spots on my shoulders/upper chest area. Not nearly as bad as before, but still a pain for sure. I've been washing with BP 10% soap for a couple months and that has helped somewhat, but it's not getting rid of spots completely -- not that I thought it would anyway. Accutane has been
  18. Thanks everybody. I know I sound like self-defeatist. I have to change my inner monologue if I want to live life to the fullest. Maybe I need to go back to see a psychologist, as depression runs in my family (dad is on meds, brother was on them for OCD/depression, I have a history of obsessive compulsive behaviors, etc.) There's just some stuff I haven't yet processed from my teenage years.
  19. I used to have bad acne from ages 12-18. Those 6 years of my life were such a blur of emotional torment and self-loathing that I can't even begin to recall them. Anyway, I finally had enough and took accutane. Six months later and I had no acne whatsoever, for the first time I can remember. It was so liberating. BUT, acne has left me with self-doubt that I fear will be with me for awhile to come. I get compliments about the way I look now, but I am so jaded (almost angry) because if they saw
×